# SDR ABXA010687

- Difficulty date: January 10, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 99225793
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION INSIDE OF HORIZONTAL STABILIZER ON INSIDE OF FRONT SPAR, TOP CAP, BETWEEN TWO FASTENERS AT APPROXIMATELY STATION XFS 163.3. REPAIRED HORIZONTAL STABILIZER FRONT SPAR TOP CAP IAW REA D955-43008MR.
